# SDR AWXA200700321

- Difficulty date: January 28, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FORWARD CARGO DOOR CUT OUT AFT FRAME WEB CRACKED, BS 493, S24R.  REPAIRED FORWARD CARGO DOOR CUT OUT AFT FRAME WEB IAW AWA ER 03-5331-07058-SS1.
